Some problems of A. Kroó on multiple Chebyshev polynomials

Totik, Vilmos: Some problems of A. Kroó on multiple Chebyshev polynomials.
Journal of Mathematical Analysis and Applications, 414 (1). pp. 344-351. ISSN 0022-247X (2014)

[img]
Preview
Text
MultipleChebyshev.pdf - Accepted Version

Download (98kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Mathematical Analysis and Applications
Date: 2014
Volume: 414
Number: 1
Page Range: pp. 344-351
ISSN: 0022-247X
Publisher: Elsevier
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
MTMT id: 2443507
DOI id: https://doi.org/10.1016/j.jmaa.2013.12.055
Date Deposited: 2014. Jan. 09. 11:11
Last Modified: 2018. Sep. 12. 09:12
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3871
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year